Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jowitka 231.jpg

You will not believe this .... this picture was taken a couple of days after I had my braces ut on ... which was around JULY 25th 2007. A little over a month ago. A week before I went to my derm for the first time. She made it a ton worst. Look at how I looked a month ago and how I look now. Does she (derm) do this on purpose, cause acne so I come back and pay her each time. Whenever I look at my ics before (so sorry for this but I am overly frustrated, it's first day of school and I look worse than yestarday) i want to sue that stupid lady!!!! Well think twice before you go on meds from ur derm ... ask questions and make sure you can get something out of those stupid meds ... they can mess u up even more ... and your derm? haha wont care (I am so upset I am crying my eyes out right now)

    From the album:

    Accutane step by step

    • 15 pictures
    • 0 comments
    • 60 image comments

    Photo Information for jowitka 231.jpg

    Camera information


      Recommended Comments

      There are no comments to display.

      Create an account or sign in to comment

      You need to be a member in order to leave a comment

      Create an account

      Sign up for a new account in our community. It's easy!

      Register a New Account

      Sign in

      Already have an account? Sign in here.

      Sign In Now
      ×